×

zbMATH — the first resource for mathematics

Fuzzy variables. (English) Zbl 0383.03038

MSC:
03E72 Theory of fuzzy sets, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellman, R; Kalaba, R; Zadeh, L.A, Abstraction and pattern classification, J. math. anal. appl., 13, 1-7, (1966) · Zbl 0134.15305
[2] Choquet, G, ()
[3] Forte, B, Measures of information: the general axiomatic theory, Rev. inf. rech. oper., 3, R.2., 63-90, (1969) · Zbl 0192.56001
[4] Goguen, J.A, L-fuzzy sets, J. math. anal. appl., 18, 145-174, (1967) · Zbl 0145.24404
[5] Kaufmann, A, (), translated from the original French edition, 1973
[6] Krickeberg, K, Probability theory, (1965), Addison Wesley Reading, MA · Zbl 0154.18507
[7] Zadeh, L.A, Fuzzy sets, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
[8] Zadeh, L.A, The concept of a linguistic variable and its application to approximate reasoning, Information sci., 8, 199-251, (1975) · Zbl 0397.68071
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.